Fault Detection Filtering for Nonhomogeneous Markovian Jump Systems via a Fuzzy Approach

Full text for this resource is not available from the Research Repository.

Li, F, Shi, Peng ORCID: 0000-0001-8218-586X, Lim, CC and Wu, L (2018) Fault Detection Filtering for Nonhomogeneous Markovian Jump Systems via a Fuzzy Approach. IEEE Transactions on Fuzzy Systems, 26 (1). 131 - 141. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37240
DOI https://doi.org/10.1109/TFUZZ.2016.2641022
Official URL https://ieeexplore.ieee.org/document/7786912
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0801 Artificial Intelligence and Image Processing
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords fault detection filter; Markovian jump systems; Takagi–Sugeno fuzzy approach; cone complementarity linearization algorithm; residual signal; fault signal
Citations in Scopus 194 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login